Show simple item record

dc.contributor.authorCooke, R.
dc.contributor.authorFitzpatrick, J.
dc.date.accessioned2020-07-29T15:52:14Z
dc.date.available2020-07-29T15:52:14Z
dc.date.issued2009-08-21
dc.identifier.citationCooke, R. and Fitzpatrick, J. 2009. Haemorrhage from femoral vein cannula: an additional potential source of haemorrhage among intravenous drug users. Emergency Medicine Journal, 26 (9), 675.en_US
dc.identifier.issn1472-0213
dc.identifier.issn1472-0205
dc.identifier.doi10.1136/emj.2008.071175
dc.identifier.urihttp://hdl.handle.net/20.500.12417/883
dc.description.abstractUse of the femoral vein for self-administration of drugs is increasing among intravenous drug users. We report an unusual source of haemorrhage in an habitual intravenous drug user involved in trauma. https://emj.bmj.com/content/26/9/675. This is an Open Access article distributed in accordance with the Creative Commons Attribution Non Commercial (CC BY-NC 4.0) license, which permits others to distribute, remix, adapt, build upon this work non-commercially, and license their derivative works on different terms, provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc/4.0/ DOI http://dx.doi.org/10.1136/emj.2008.071175
dc.language.isoenen_US
dc.subjectHaemorrhageen_US
dc.subjectFemoral Arteryen_US
dc.subjectCannulaen_US
dc.subjectSubstance Abuse, Intravenousen_US
dc.subjectEmergency Medical Servicesen_US
dc.titleHaemorrhage from femoral vein cannula: an additional potential source of haemorrhage among intravenous drug usersen_US
dc.typeJournal Article/Review
dc.source.journaltitleEmergency Medicine Journalen_US
dcterms.dateAccepted2020-06-25
rioxxterms.versionNAen_US
rioxxterms.licenseref.urihttp://www.rioxx.net/licenses/all-rights-reserveden_US
rioxxterms.licenseref.startdate2020-06-25
refterms.panelUnspecifieden_US
refterms.dateFirstOnline2009-08-21
html.description.abstractUse of the femoral vein for self-administration of drugs is increasing among intravenous drug users. We report an unusual source of haemorrhage in an habitual intravenous drug user involved in trauma. https://emj.bmj.com/content/26/9/675. This is an Open Access article distributed in accordance with the Creative Commons Attribution Non Commercial (CC BY-NC 4.0) license, which permits others to distribute, remix, adapt, build upon this work non-commercially, and license their derivative works on different terms, provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc/4.0/ DOI http://dx.doi.org/10.1136/emj.2008.071175en_US


This item appears in the following Collection(s)

Show simple item record